# SDR JR2R20251118104

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17035200438
- Part serial: SA1428
- Condition: Eroded
- Location: Zone 600 Slat
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT 2 HAS SEVERAL AREAS OF EROSION DAMAGE ON LEADING EDGE
